2 doctors weighed in:
Should I use flector patch (diclofenac) if I have had previous heart problems?
2 doctors weighed in

Dr. Bennett Werner
Internal Medicine - Cardiology
1 doctor agrees
In brief: Possibly
From the manufacturer's site: "flector patch, like other nsaids, may cause an increased risk of serious cv thrombotic events, myocardial infarction, and stroke, which can be fatal.
This risk may increase with duration of use. Patients with cv disease or risk factors for cv disease may be at greater risk" however, there is minimal systemic absorption so the risk is theoretically lower than pills.

In brief: Possibly
From the manufacturer's site: "flector patch, like other nsaids, may cause an increased risk of serious cv thrombotic events, myocardial infarction, and stroke, which can be fatal.
This risk may increase with duration of use. Patients with cv disease or risk factors for cv disease may be at greater risk" however, there is minimal systemic absorption so the risk is theoretically lower than pills.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors